MAUDE Adverse Event Report: Contura International A/S Bulkamid; agent, bulking, injectable for gastro-urology use

Contura International A/S Bulkamid; agent, bulking, injectable for gastro-urology use
Model Number 50050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Discomfort (2330)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient who underwent bulkamid placement procedure, had developed pain in the urethra three weeks after, the physician has decided to treat him with antibiotics due to suspected infection.The issue was reported as ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction block h6 has been corrected by removing code f1906.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block d4:h4 the event was unable to provide the lot number of the device implanted.Therefore, there is not information related with device manufacturer day.Block h6: imdrf patient code e2330 captures the reportable event of pain.Imdrf patient code e1906 captures the reportable event of infection.Imdrf patient code e2311 captures the reportable event of discomfort.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block d4:h4 the event was unable to provide the lot number of the device implanted.Therefore, there is not information related with device manufacturer day.Block h6: imdrf patient code e2330 captures the reportable event of pain.Imdrf patient code e1906 captures the reportable event of infection.Imdrf patient code e2311 captures the reportable event of discomfort.

Brand Name
Bulkamid
Common Device Name
agent, bulking, injectable for gastro-urology use
Manufacturer (Section D)
Contura International A/S
sydmarken 23
soborg 2860
DA  2860
Manufacturer (Section G)
Contura International A/S
sydmarken 23
soeborg 2860
DA   2860
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50354615
Report Number2124215-2026-44968
Device Sequence Number12271902
Product Code LNM
UDI-Device Identifier10810005340509
UDI-Public(01)10810005340509
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50050
Device Catalogue Number50050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown